# SDR SWAA2013090919983

- Difficulty date: September 5, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 52,450 hours, 41,636 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170A
- Part serial: MA20118
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLIGHT SPOILER DELAMINATED.  R&R SPOILER IAW MM.
